MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS ADTX; OXIMETER

MASIMO - 40 PARKER M-LNCS ADTX; OXIMETER
Model Number 2508-9
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the led was blinked, however the values has been displayed on the monitor intermittently.The value has become to be displayed normally as known products once the sensor replaced.This event has been occurred within 1 minute from they wrapped the sensor around the patient's finger, and no patient impact.At that time, they were about to start the monitoring of the patient.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.Initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).Corrected data: exp date corrected to 02/01/2020.

Brand Name
M-LNCS ADTX
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6819660
Report Number2031172-2017-00821
Device Sequence Number44824
Product Code DQA
UDI-Device Identifier10843997002506
UDI-Public10843997002506
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number2508-9
Device Catalogue Number2508
Device Lot NumberK17BGZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1